Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bloating of stomach after removal of gall bladder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   yes my stomach feels bloated under my ribs below my breasts have had gallbladder removed and hernia sugery last november feels like something is pushing on my heart and my chest
Doctor :   Hi,
Doctor :   When in the day you feel that ?
User :   I feel the worst after I eat and i also get a little sick to my stomach the area i was speaking of is also hard
Doctor :   do you feel any burning pain before or after food ?
User :   sometimes more so then not
User :   i also have alot of tenderness in the belly
Doctor :   ok, i do consider the cause being acid peptic disease
Doctor :   have you got an endoscope earlier ?
User :   would this be so painful
Doctor :   No , not much
Doctor :   they do use a anaesthetic gel
User :   yes I had one about 5 weeks ago they said evrything from my throat down to my stomach was inflamed
Doctor :   and send a camera into the food pipe to the stomach
User :   yes that is what they did
Doctor :   When was it done and what does the report say
User :   5 weeks ago everything was inflamed
Doctor :   then thats the reason for the problems you have and i was right Acid peptic disease
Doctor :   Are you on any medication
Doctor :   ?
User :   so what is that NO
Doctor :   i am sorry,i didnt get you
User :   what is acid peptic disease
Doctor :   oh, its the inflammation of the stomach wall due to the excess acid secretion, which may be due to faulty food habits or any kind of stress
Doctor :   if not treated, the inflammation could flare up leading to gastric ulcers
Doctor :   which will worsen the symptoms
User :   I am not stressed ive been eating only soft foods and I am very uncomfortable
Doctor :   since the gall bladder is removed the bile secreted into duodenum may not be of optimum concentration this also can be a cause for high acid secretion
Doctor :   and there are many other causes for the same
Doctor :   i suggest you to repeat the endoscopy so that you will get a clear picture of the problem
User :   so what do i do the pressure on my chest and back is unreal
Doctor :   it is due the same problem
Doctor :   are you taking any medication ?
User :   no
Doctor :   will you please give me a minute i will find a drug available in your place to suppress the problem
Doctor :   ah, take Tab Prilosec OTC one a day early in the morning before breakfast every day for 15 days
Doctor :   this will reduce the acid output and give you relief
Doctor :   and meanwhile get a repeat endoscopy
User :   ok could tis acid problem be the cause of the sores i keep getting in my mouth
Doctor :   and consult a gastroenteritis with the report
Doctor :   no, but indirectly yes
Doctor :   due to the problem many of the vitamins are not absorbed , lack of vitamins present with sores and minute ulcers in the mouth
User :   ok i will try the prilosec what are minute ulcers
Doctor :   small broken areas with redness surrounding, sometimes covered with a small white patch, painful
Doctor :   they are just called oral ulcers or apthus ulcers
Doctor :   is there anything i can help you with?
User :   no
Doctor :   Thanks for consulting,
Doctor :   bye for now
Doctor :   take care
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor